Advice regarding symptom

All,

I have been diagnosed as having allergy related asthma and prescribed the following medication:

Symbicort Turbohaler - a single puff to be taken twice a day during peak hayfever season and as needed if symptoms persist;

Fexofenadine Hydrochloride 180mg - a single tablet to be taken am and PM during hayfever season;

Flixonase Aqueous Nasal Spray - 2 squirts each nostril, supposed to be twice a day, but found it exacerbates symptoms so I stick to once a day after agreement with GP;

Prednisolone Tablets - as and when required;

My question is as follows;

Last November 2013, I had a severe bout of sinusitis, with nasal passages becoming blocked with congealed mucus that were like shards of glass. At its worst it felt like it had spread to the back of my head and feeling like I was wearing a skull cap most of the time. At that time I was prescribed Clarithromycin antibiotics, which after a time cleared the nasal congestion.

The problem I'm having is that the feeling of wearing a skull cap has not gone, it feels at its worst when I incline my head forwards. Some days it is worse than others, when it's at its worst when I turn my head I can feel and hear my neck cracking.

So my question is, has anybody come across a symptom like this? If so what is it? Could sinusitis affect the cerebrospinal fluid or dura?

I don't want to go to the GP as there doesn't seem to be any logic behind what causes it to become worse. Sometimes when it is really bad it goes along with headache and extreme tiredness but by time I would get to see the GP, it would've all passed.

Thanks in advance,

Logan_3

1 Reply

oldestnewest
  • Hi, I had similar meds in the past

    i had symbicort 4 morning and 4 night daily plus as and when needed ( I am a really hardnose asthmatic) that was 200 turbohaler last year among with fexofenadine 180mg for allergies for me every tablet at night prednisolone 40mg montelukast 10mg and theophylline 300 mg all at night daily. however hayfever only became a problem nowadays for me. I only take the allergy tablets and avoid completely plants and grass. Like that I am sort of ok. Also check for other allergies. What I was told is that if I keep my other triggers down like milk, gluten, preservatives, perfumes, smoke etc than the pollen will not fire an attack.I never get any headaches only when the docs start to mess with my steroids ie change the dose or swap brands. But those days I go crazy.

    I would recommend that you go even to a walk in centre if you do not want to see your own GP. I went several times and I got treated more at walking in centres than my own GP! Also if you change your GP to a good one it is more likely you get better faster. But do not just ignore things, you cannot mess with asthma once things are getting worse its better to see a GP than to end up in intensive care. That is what my docs say. The sooner you see a doc the better it will be.Hope you get well soon.

You may also like...